# SDR COEA0731821

- Difficulty date: August 22, 2007
- Submitted: October 25, 2007
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Corroded
- Location: R Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY C-CHECK, LEVEL 2 CORROSION, CORROSION ON RT AILERON OUTBOARD HINGE FITTING ON LOWER SPAR FLANGE.  REMOVED AND REPLACED FITTING.  (M)
